# SDR AALA20101102AFW02

- Difficulty date: October 15, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 92,972 hours, 15,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM STABILIZATION STRAP AT STATION 347 RIGHT BUTTLINE 39 CRACKED ON THE FORWARD EDGE OF THE FLOORBEAM.  WHEN THE FORWARD GALLEY IS INSTALLED, IT IS NOT POSSIBLE TO REMOVE AND INSTALL THE BLIND OR SOLID FASTENERS WHEN ACCOMPLISHING THE SRM REPAIR.  ENGINEERING ISSUED THIS EA TO INSTALL A REPAIR STRAP FABRICATED FROM 7075-T6 AND ATTACHED TO THE ORIGINAL SECTIONS OF THE STABILIZATION STRAP WITH 3M EC-3333 STRUCTURAL ADHESIVE.  ACCOMPLISHED REPAIR PER SRM 53-00-51-2R.
